×

Journal of Recreational Mathematics

Short Title: J. Recreat. Math.
Publisher: Baywood Publishing Company, Amityville, NY
ISSN: 0022-412X
Online: http://www.baywood.com/journals/previewjournals.asp?id=0022-412X
Comments: Journal; No longer indexed; This journal was discontinued with publication of Volume 38 Issue 2.
Documents Indexed: 342 Publications (1970–2000)
all top 5

Authors

37 Trigg, Charles W.
15 Hendricks, John Robert
11 Sternheimer, R. M.
11 Yates, Samuel
8 Dubner, Harvey
8 Schram, John Michael
7 Harary, Frank
7 Pickover, Clifford A.
6 Arkin, Joseph
6 Caldwell, Chris K.
5 Lakhtakia, Akhlesh
4 Ashbacher, Charles
4 Gridgeman, Norman T.
4 Kahan, Steven J.
4 Knuth, Donald Ervin
4 Meeus, Jean
4 Ondrejka, Rudolf
4 Philpott, Wade E.
4 Weintraub, Sol
3 Arney, David C.
3 Ballew, David W.
3 Berzsenyi, George
3 Flood, Merrill M.
3 Frederickson, Greg N.
3 Keith, Michael
3 Kramer, Earl S.
3 Nelson, Harry L.
3 Ohno, Yoshio
3 Ohyama, Koichi
3 Schaaf, William Leonard
3 Sery, Robert S.
2 Campbell, Paul J.
2 Charosh, Mannis
2 Clarke, Andrew L.
2 Cross, Donald
2 Davis, Chandler
2 Dewald, Lee S. sen.
2 Evans, Ronald J.
2 Garcia, Mariano
2 Heichelheim, Peter
2 Hindin, Harvey J.
2 Hoggatt, Verner E. jun.
2 Madachy, Joseph S.
2 Markowsky, George
2 McDaniel, Wayne L.
2 Miller, Gordon L.
2 Moore, Thomas E.
2 Piggins, David J.
2 Reiter, Harold Braun
2 Scherer, Karl
2 Schwartz, Benjamin L.
2 Steiner, Ray Phillip
2 Trotter, Terrel jun.
2 Wagner, Neal R.
2 Waters, William M. jun.
2 Whalen, Mary T.
2 Winans, Charles F.
2 Wynne, Bayard E.
1 Adler, Irving
1 Allen, Duane
1 Amir-Moéz, Ali R.
1 Appel, Kenneth I.
1 Barnett, J. Keith R.
1 Beiler, Albert H.
1 Benson, William H.
1 Bishop, Robert L.
1 Bitner, James R.
1 Boas, Ralph Philip jun.
1 Breisch, Richard L.
1 Brooke, Maxey
1 Brousseau, Brother Alfred
1 Burchsted, Frederic F.
1 Carrington, John K.
1 Chu, I-Ping
1 Clason, Robert G.
1 Collins, Craig H.
1 Costello, Patrick J.
1 Creutz, Michael
1 D’Alarcao, Hugo
1 Dane, Perry
1 Deimel, Lionel E. jun.
1 DeLeon, Morris Jack
1 DeTemple, Duane W.
1 Diamond, Mark R.
1 Diodato, Virgil
1 Dubner, Robert
1 Duffy, L. Richard
1 Duijvestijn, A. J. W.
1 Dumont, Michel
1 Duncan, John
1 Ebel, William E. jun.
1 Eley, Arthur D.
1 Ellis, Fred M.
1 Ellis, Ray C. jun.
1 Engquist, Michael L.
1 Erickson, Martin J.
1 Euler, Russell Nelson
1 Exoo, Geoffrey
1 Feser, Victor Gerald
1 Fliegel, Henry F.
...and 120 more Authors

Publications by Year

Citations contained in zbMATH Open

73 Publications have been cited 208 times in 164 Documents Cited by Year
The computer as master mind. Zbl 0358.90075
Knuth, Donald E.
25
1977
Number representations and dragon curves. I. Zbl 1473.11067
Davis, Chandler; Knuth, Donald E.
16
1970
The towers of Brahma and Hanoi revisited. Zbl 0486.05014
Wood, Derick
14
1981
An optimal mastermind strategy. Zbl 0925.90392
Koyama, Kenji; Lai, Tony W.
13
1993
Number representations and dragon curves. II. Zbl 1473.11066
Davis, Chandler; Knuth, Donald E.
13
1970
The history and discovery of amicable numbers. I–III. Zbl 0362.10005
Lee, Elvin J.; Madachy, Joseph S.
9
1972
Searching for the 27th Mersenne prime. Zbl 0411.10002
Slowinski, David
6
1979
Supermagic and antimagic graphs. Zbl 0692.05056
Hartsfield, Nora; Ringel, Gerhard
5
1989
Tower of Hanoi with more pegs. Zbl 0332.05003
Brousseau, Brother Alfred
5
1976
Tiling boards with trominoes. Zbl 0636.05020
Chu, I.-Ping; Johnsonbaugh, Richard
4
1986
Classification and enumeration of palindromic squares. Zbl 0703.11005
Keith, Michael
3
1990
Every planar map is four colorable. Zbl 0357.05043
Appel, Kenneth; Haken, Wolfgang
3
1977
Repdigit polygonal numbers. Zbl 0413.10006
Keith, Michael
3
1979
The triel: a new solution. Zbl 0326.90074
Knuth, Donald E.
3
1973
The mastermind novice. Zbl 1062.91507
Swaszek, Peter F.
3
2000
The development of a powerful, low-cost computer for number theory applications. Zbl 0602.10002
Dubner, Harvey; Dubner, Robert
3
1986
UBASIC. Zbl 0807.11060
Caldwell, Chris K.
3
1993
Prime divisors of repunits. Zbl 0322.10004
Yates, Samuel
3
1975
Repdigit triangular numbers. Zbl 0327.10014
Ballew, David W.; Weger, Ronald C.
3
1976
A winning opening in reverse Hex. Zbl 0341.90068
Evans, Ronald
3
1975
The near repdigit primes \(A_nB,AB_n\) and UBASIC. Zbl 0709.11009
Caldwell, Chris K.
2
1990
More on palindromic squares. Zbl 0703.11006
Ashbacher, Charles
2
1990
Finding pluperfect digital invariants: Techniques, results and observations. Zbl 0486.10010
Deimel, Lionel E. jun.; Jones, Michael T.
2
1981
Achievement and avoidance games on finite configurations. Zbl 0577.90109
Harary, Frank
2
1984
Unfolding the tesseract. Zbl 0602.05021
Turney, Peter
2
1984
Searching for Wilson primes. Zbl 0678.10001
Dubner, Harvey
2
1989
Mastermind. Zbl 1047.91502
Greenwell, Donald L.
2
2000
Sinkers of the titanics. Zbl 0602.10005
Yates, Samuel
2
1985
Isoperimetrical polyominoes. Zbl 0478.05031
Clarke, Andrew L.
2
1980
A prime gap of 864. Zbl 1042.11503
Weintraub, Sol
2
1993
Consecutive primes in arithmetic progression. Zbl 0800.11007
Weintraub, Sol
2
1993
Tiling \(5n\times 12\) rectangles with \(Y\)-pentominoes. Zbl 0335.05036
Bitner, James
2
1975
Magic squares, matrices, planes and angles. Zbl 0757.05038
Hruska, Frank E.
2
1991
Brick-packing puzzles. Zbl 0331.05023
Klarner, David A.
2
1973
Some identities for the triangular numbers. Zbl 0336.05002
Trotter, Terrel jun.
2
1973
More on large primes. Zbl 0395.10010
Ondrejka, Rudolf
1
1979
Families of recursive sequences. Zbl 0703.11009
Arkin, Joseph; Arney, David C.; Dewald, Lee S.; Ebel, William E. jun.
1
1990
The palpable arithmetic of Nicholas Saunderson. Zbl 0485.01010
Schaaf, William L.
1
1981
Graeco-latin cubes. Zbl 0353.05015
Warrington, P. D.
1
1973
Generalized coverings with polyominoes. Zbl 0359.05022
Göbel, F.; Jagers, A. A.
1
1977
Packing boxes with congruent polycubes. Zbl 0401.05034
Clarke, Andrew L.
1
1978
A theorem concerning octagonal numbers. Zbl 0447.10015
O’Donnell, William J.
1
1980
Some new results on Y-pentominoes. Zbl 0465.05025
Scherer, Karl
1
1980
Amicable pairs of Euler’s first form. Zbl 0399.10004
Costello, Patrick J.
1
1978
Generalizations of the \(64/16\) problem. Zbl 0419.10009
Boas, R. P.
1
1979
Euler’s 36 officers problem in three dimensions - solved. Zbl 0528.05009
Arkin, Joseph; Smith, Paul; Straus, E. G.
1
1982
A note on the distribution of primes in arithmetic progressions. Zbl 0353.10006
Moore, Thomas E.
1
1972
A search for large weird numbers. Zbl 0365.10003
Kravitz, Sidney
1
1977
Covering the \(11\times 11\) chessboard with knights. Zbl 0316.05017
Lemaire, Bernard
1
1973
An unexpected two-dimensional space-group containing seven of the twelve basic solutions to the eight queens problem. Zbl 0312.05006
Hollander, David H.
1
1973
The no-touch puzzle and graphical complementation. Zbl 0321.05130
Harary, Frank; Schwenk, Allen J.
1
1973
The size of prime-factorials. Zbl 0658.10007
Dubner, Harvey
1
1987
Factorial and primorial primes. Zbl 0658.10008
Dubner, Harvey
1
1987
Goldbach’s comet: The numbers related to Goldbach’s conjecture. Zbl 0678.10002
Fliegel, Henry F.; Robertson, Douglas S.
1
1989
Sequential search strategies with Mastermind variants. I. Zbl 0661.90099
Flood, Merrill M.
1
1988
Titanic primes. Zbl 0598.10004
Yates, Samuel
1
1984
Generalized Fermat primes. Zbl 0605.10002
Dubner, Harvey
1
1986
Achievement and avoidance games with triangular animals. Zbl 0611.90103
Harary, Frank; Harborth, Heiko
1
1986
Achievement and avoidance games on finite configurations with one color. Zbl 0611.90104
Harary, Frank
1
1985
Letter to the editor. A new record prime. Zbl 0800.11009
Caldwell, Chris K.
1
1993
Warnsdorff’s tours of a knight. Zbl 0811.05037
Valtorta, Marco; Zahid, I. Ishaq
1
1993
Variations on a Persian theme. Zbl 1042.11506
Passoja, Dann E.; Lakhtakia, Akhlesh
1
1992
The Bottleneck Towers of Hanoi problem. Zbl 0799.05006
Poole, David
1
1992
The third-order magic cube complete. Zbl 0338.05014
Hendricks, John Robert
1
1972
The ’prime derivative’. Zbl 0339.10005
Dane, Perry
1
1975
Reversible multiples. Zbl 0321.10011
Grimm, C. A.; Ballew, David W.
1
1976
Sylvester primes. Zbl 0321.10013
Yates, Samuel
1
1976
Proof of Krishnamurthy’s conjecture. Zbl 0327.10008
Shanks, Daniel
1
1973
Consecutive-digit primes (Round 3). Zbl 0327.10009
Finkelstein, Raphael; Leybourn, Judy
1
1973
Tables of square palindromes in bases 2 and 10. Zbl 0732.11003
Barnett, J. Keith R.
1
1991
Absolute difference triangles. Zbl 0371.05001
Trigg, Charles W.
1
1977
The pan-3-agonal magic cube. Zbl 0336.05012
Hendricks, John Robert
1
1972
Geometric representations of the sequence (3, 7, 13, 21, 31, 43, 57, …). Zbl 0336.10010
Berzsenyi, George
1
1975
The mastermind novice. Zbl 1062.91507
Swaszek, Peter F.
3
2000
Mastermind. Zbl 1047.91502
Greenwell, Donald L.
2
2000
An optimal mastermind strategy. Zbl 0925.90392
Koyama, Kenji; Lai, Tony W.
13
1993
UBASIC. Zbl 0807.11060
Caldwell, Chris K.
3
1993
A prime gap of 864. Zbl 1042.11503
Weintraub, Sol
2
1993
Consecutive primes in arithmetic progression. Zbl 0800.11007
Weintraub, Sol
2
1993
Letter to the editor. A new record prime. Zbl 0800.11009
Caldwell, Chris K.
1
1993
Warnsdorff’s tours of a knight. Zbl 0811.05037
Valtorta, Marco; Zahid, I. Ishaq
1
1993
Variations on a Persian theme. Zbl 1042.11506
Passoja, Dann E.; Lakhtakia, Akhlesh
1
1992
The Bottleneck Towers of Hanoi problem. Zbl 0799.05006
Poole, David
1
1992
Magic squares, matrices, planes and angles. Zbl 0757.05038
Hruska, Frank E.
2
1991
Tables of square palindromes in bases 2 and 10. Zbl 0732.11003
Barnett, J. Keith R.
1
1991
Classification and enumeration of palindromic squares. Zbl 0703.11005
Keith, Michael
3
1990
The near repdigit primes \(A_nB,AB_n\) and UBASIC. Zbl 0709.11009
Caldwell, Chris K.
2
1990
More on palindromic squares. Zbl 0703.11006
Ashbacher, Charles
2
1990
Families of recursive sequences. Zbl 0703.11009
Arkin, Joseph; Arney, David C.; Dewald, Lee S.; Ebel, William E. jun.
1
1990
Supermagic and antimagic graphs. Zbl 0692.05056
Hartsfield, Nora; Ringel, Gerhard
5
1989
Searching for Wilson primes. Zbl 0678.10001
Dubner, Harvey
2
1989
Goldbach’s comet: The numbers related to Goldbach’s conjecture. Zbl 0678.10002
Fliegel, Henry F.; Robertson, Douglas S.
1
1989
Sequential search strategies with Mastermind variants. I. Zbl 0661.90099
Flood, Merrill M.
1
1988
The size of prime-factorials. Zbl 0658.10007
Dubner, Harvey
1
1987
Factorial and primorial primes. Zbl 0658.10008
Dubner, Harvey
1
1987
Tiling boards with trominoes. Zbl 0636.05020
Chu, I.-Ping; Johnsonbaugh, Richard
4
1986
The development of a powerful, low-cost computer for number theory applications. Zbl 0602.10002
Dubner, Harvey; Dubner, Robert
3
1986
Generalized Fermat primes. Zbl 0605.10002
Dubner, Harvey
1
1986
Achievement and avoidance games with triangular animals. Zbl 0611.90103
Harary, Frank; Harborth, Heiko
1
1986
Sinkers of the titanics. Zbl 0602.10005
Yates, Samuel
2
1985
Achievement and avoidance games on finite configurations with one color. Zbl 0611.90104
Harary, Frank
1
1985
Achievement and avoidance games on finite configurations. Zbl 0577.90109
Harary, Frank
2
1984
Unfolding the tesseract. Zbl 0602.05021
Turney, Peter
2
1984
Titanic primes. Zbl 0598.10004
Yates, Samuel
1
1984
Euler’s 36 officers problem in three dimensions - solved. Zbl 0528.05009
Arkin, Joseph; Smith, Paul; Straus, E. G.
1
1982
The towers of Brahma and Hanoi revisited. Zbl 0486.05014
Wood, Derick
14
1981
Finding pluperfect digital invariants: Techniques, results and observations. Zbl 0486.10010
Deimel, Lionel E. jun.; Jones, Michael T.
2
1981
The palpable arithmetic of Nicholas Saunderson. Zbl 0485.01010
Schaaf, William L.
1
1981
Isoperimetrical polyominoes. Zbl 0478.05031
Clarke, Andrew L.
2
1980
A theorem concerning octagonal numbers. Zbl 0447.10015
O’Donnell, William J.
1
1980
Some new results on Y-pentominoes. Zbl 0465.05025
Scherer, Karl
1
1980
Searching for the 27th Mersenne prime. Zbl 0411.10002
Slowinski, David
6
1979
Repdigit polygonal numbers. Zbl 0413.10006
Keith, Michael
3
1979
More on large primes. Zbl 0395.10010
Ondrejka, Rudolf
1
1979
Generalizations of the \(64/16\) problem. Zbl 0419.10009
Boas, R. P.
1
1979
Packing boxes with congruent polycubes. Zbl 0401.05034
Clarke, Andrew L.
1
1978
Amicable pairs of Euler’s first form. Zbl 0399.10004
Costello, Patrick J.
1
1978
The computer as master mind. Zbl 0358.90075
Knuth, Donald E.
25
1977
Every planar map is four colorable. Zbl 0357.05043
Appel, Kenneth; Haken, Wolfgang
3
1977
Generalized coverings with polyominoes. Zbl 0359.05022
Göbel, F.; Jagers, A. A.
1
1977
A search for large weird numbers. Zbl 0365.10003
Kravitz, Sidney
1
1977
Absolute difference triangles. Zbl 0371.05001
Trigg, Charles W.
1
1977
Tower of Hanoi with more pegs. Zbl 0332.05003
Brousseau, Brother Alfred
5
1976
Repdigit triangular numbers. Zbl 0327.10014
Ballew, David W.; Weger, Ronald C.
3
1976
Reversible multiples. Zbl 0321.10011
Grimm, C. A.; Ballew, David W.
1
1976
Sylvester primes. Zbl 0321.10013
Yates, Samuel
1
1976
Prime divisors of repunits. Zbl 0322.10004
Yates, Samuel
3
1975
A winning opening in reverse Hex. Zbl 0341.90068
Evans, Ronald
3
1975
Tiling \(5n\times 12\) rectangles with \(Y\)-pentominoes. Zbl 0335.05036
Bitner, James
2
1975
The ’prime derivative’. Zbl 0339.10005
Dane, Perry
1
1975
Geometric representations of the sequence (3, 7, 13, 21, 31, 43, 57, …). Zbl 0336.10010
Berzsenyi, George
1
1975
The triel: a new solution. Zbl 0326.90074
Knuth, Donald E.
3
1973
Brick-packing puzzles. Zbl 0331.05023
Klarner, David A.
2
1973
Some identities for the triangular numbers. Zbl 0336.05002
Trotter, Terrel jun.
2
1973
Graeco-latin cubes. Zbl 0353.05015
Warrington, P. D.
1
1973
Covering the \(11\times 11\) chessboard with knights. Zbl 0316.05017
Lemaire, Bernard
1
1973
An unexpected two-dimensional space-group containing seven of the twelve basic solutions to the eight queens problem. Zbl 0312.05006
Hollander, David H.
1
1973
The no-touch puzzle and graphical complementation. Zbl 0321.05130
Harary, Frank; Schwenk, Allen J.
1
1973
Proof of Krishnamurthy’s conjecture. Zbl 0327.10008
Shanks, Daniel
1
1973
Consecutive-digit primes (Round 3). Zbl 0327.10009
Finkelstein, Raphael; Leybourn, Judy
1
1973
The history and discovery of amicable numbers. I–III. Zbl 0362.10005
Lee, Elvin J.; Madachy, Joseph S.
9
1972
A note on the distribution of primes in arithmetic progressions. Zbl 0353.10006
Moore, Thomas E.
1
1972
The third-order magic cube complete. Zbl 0338.05014
Hendricks, John Robert
1
1972
The pan-3-agonal magic cube. Zbl 0336.05012
Hendricks, John Robert
1
1972
Number representations and dragon curves. I. Zbl 1473.11067
Davis, Chandler; Knuth, Donald E.
16
1970
Number representations and dragon curves. II. Zbl 1473.11066
Davis, Chandler; Knuth, Donald E.
13
1970
all top 5

Cited by 247 Authors

6 Dubner, Harvey
6 Jäger, Gerold
6 Mendès France, Michel
5 Dekking, Frederik Michel
5 Peczarski, Marcin Piotr
5 Shallit, Jeffrey Outlaw
3 Allouche, Jean-Paul Simon
3 Borho, Walter
3 Minsker, Steven
3 van der Poorten, Alfred J.
2 Bates, Bruce
2 Befumo, Arthur
2 Brlek, Srečko
2 Bunder, Martin W.
2 Costello, Patrick J.
2 Doerr, Benjamin
2 Eggleton, Roger B.
2 El Ouali, Mourad
2 Focardi, Riccardo
2 Forbes, Anthony D.
2 Hayward, Ryan B.
2 Hinz, Andreas M.
2 Labelle, Gilbert
2 Lacasse, Annie
2 Lenchner, Jonathan
2 Lin, Shun-Shii
2 Luca, Florian
2 Luccio, Flaminia L.
2 Nelson, Harry L.
2 Pomerance, Carl Bernard
2 Sauerland, Volkmar
2 Sieben, Nándor
2 Togbé, Alain
2 Tognetti, Keith P.
2 Williams, Hugh Cowie
1 Aanjaneya, Mridul
1 Afshani, Peyman
1 Agoh, Takashi
1 Agrawal, Manindra
1 Alan, Kadriye Simsek
1 Alan, Murat
1 Allen, Andrew S.
1 Badkobeh, Golnaz
1 Barnes, Frank W.
1 Barnsley, M. E.
1 Bein, Wolfgang W.
1 Bell, Jordan
1 Bercoff, Christiane
1 Bérczes, Attila
1 Berger, Aaron
1 Berghman, Lotte
1 Berzsenyi, George
1 Bonet, Blai
1 Borodin, Oleg Veniaminovich
1 Caldwell, Chris K.
1 Cameron, Ian D.
1 Cassaigne, Julien
1 Chen, Shan-Tai
1 Chen, Xiaomin
1 Chen, Zhixiang
1 Chudnovsky, David V.
1 Chudnovsky, Gregory V.
1 Chute, Christopher
1 Chvátal, Václav
1 Cicalese, Ferdinando
1 Cohen, Henri
1 Conway, John Horton
1 Costa, Edgar
1 Cunha, Carlos
1 Cutter, Pamela A.
1 Dai, Xinrong
1 Deabay, Elaina
1 Deng, Kecai
1 Dilcher, Karl
1 Dillon, Tharam Singh
1 Doerr, Carola
1 Dress, François
1 Duan, Zhenhua
1 Duangmoon, Siriyakorn
1 Edgar, Tom
1 Er, Mingcheng
1 Erdős, Pál
1 Fernández V., Manuel
1 Fiore, Thomas M.
1 Frongillo, Rafael M.
1 Gallot, Yves
1 Garber, Alexeĭ Igorevich
1 Garcia, Mariano
1 Garel, Emmanuelle
1 Gerbicz, Robert
1 Gierasimczuk, Nina
1 Gilbert, William J.
1 Glazik, Christian
1 Goč, Daniel
1 Goldberg, Moshe
1 Goldstone, Richard
1 Goodrich, Michael Truman
1 Goossens, Dries R.
1 Grundman, Helen G.
1 Hage, Jurriaan
...and 147 more Authors
all top 5

Cited in 70 Journals

20 Mathematics of Computation
9 Discrete Mathematics
9 Theoretical Computer Science
8 Information Processing Letters
7 Discrete Applied Mathematics
7 The Mathematical Intelligencer
6 Journal of Combinatorial Theory. Series A
4 The College Mathematics Journal
3 European Journal of Combinatorics
3 Theory of Computing Systems
3 Integers
3 International Journal of Combinatorics
3 Games
2 Computers & Mathematics with Applications
2 Journal of Mathematical Analysis and Applications
2 Periodica Mathematica Hungarica
2 Mathematics Magazine
2 Information Sciences
2 Journal of Number Theory
2 Physica D
2 Linear Algebra and its Applications
2 The Electronic Journal of Combinatorics
2 Discussiones Mathematicae. Graph Theory
1 American Mathematical Monthly
1 Artificial Intelligence
1 Bulletin of the Australian Mathematical Society
1 Mathematical Notes
1 Nonlinearity
1 Physics Reports
1 Rocky Mountain Journal of Mathematics
1 Acta Arithmetica
1 Advances in Mathematics
1 Computing
1 Functiones et Approximatio. Commentarii Mathematici
1 International Journal of Mathematics and Mathematical Sciences
1 International Journal of Game Theory
1 Mathematische Annalen
1 Mathematische Nachrichten
1 Mathematica Slovaca
1 Publications of the Research Institute for Mathematical Sciences, Kyoto University
1 Semigroup Forum
1 Annales de la Faculté des Sciences de Toulouse. Série V. Mathématiques
1 Cybernetics
1 Advances in Applied Mathematics
1 Combinatorica
1 Graphs and Combinatorics
1 Computers & Operations Research
1 Mathematical and Computer Modelling
1 Aequationes Mathematicae
1 European Journal of Operational Research
1 Historia Mathematica
1 SIAM Review
1 RAIRO. Informatique Théorique et Applications
1 Cybernetics and Systems Analysis
1 Journal of Logic, Language and Information
1 Journal de Théorie des Nombres de Bordeaux
1 Fractals
1 Journal of Combinatorial Designs
1 Doklady Mathematics
1 Conformal Geometry and Dynamics
1 Journal of Discrete Mathematical Sciences & Cryptography
1 Comptes Rendus. Mathématique. Académie des Sciences, Paris
1 International Journal of Number Theory
1 Journal of Mathematics and the Arts
1 Advances and Applications in Discrete Mathematics
1 Discrete Mathematics, Algorithms and Applications
1 Algorithms
1 Journal of Fractal Geometry
1 La Matematica
1 Advanced Studies: Euro-Tbilisi Mathematical Journal

Citations by Year